MathSciNet Relay Station
MathSciNet bibliographic data
MR14757 (7,327g) 53.0X
Ehresmann, Charles; Reeb, Georges Sur les champs d'éléments de contact de dimension $p$ complètement intégrables dans une variété continuement différentiable $V\sb n$. (French) C. R. Acad. Sci. Paris 218, (1944). 955–957.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement